# SDR ABXA9900769

- Difficulty date: October 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 39141371
- Condition: Cracked
- Location: Bs 756
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND LEFT SIDEWALL WINDOW STIFFENER BRACKET CRACKED AT STATION 756.  REPLACED BRACKET IAW DC9 SRM 51-30-5 AND DACO DWG 39141371.
